| Model Number |
M00561820 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used to remove polyps during a colonoscopy procedure performed on (b)(6) 2024.During the procedure, the snare did not cut.The procedure was completed with another rotatable snare.There were no patient complications reported as a result of this event.